aspirin/meprobamate - oral, Equagesic, Micrainin (cont.)
DRUG INTERACTIONS: The effects of some drugs can change if you take other drugs or herbal products at the same time. This can increase your risk for serious side effects or may cause your medications not to work correctly. These drug interactions are possible, but do not always occur. Your doctor or pharmacist can often prevent or manage interactions by changing how you use your medications or by close monitoring.To help your doctor and pharmacist give you the best care, be sure to tell your doctor and pharmacist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products) before starting treatment with this product. While using this product, do not start, stop, or change the dosage of any other medicines you are using without your doctor's approval.Some products that may interact with this drug include: acetazolamide, mifepristone, ketorolac, other drugs that can cause bleeding/bruising (including antiplatelet drugs such as clopidogrel, NSAIDs such as ibuprofen, "blood thinners" such as warfarin, SSRI antidepressants such as fluoxetine/sertraline, herbal products such as ginkgo biloba), corticosteroids (such as prednisone), bisphosphonates taken by mouth (such as alendronate), anti-seizure drugs (such as phenytoin, valproic acid), "water pills" (diuretics such as furosemide, spironolactone), pemetrexed, methotrexate, 6-mercaptopurine.If your child/adolescent is using this product, consult your doctor if they have recently received certain live vaccines (such as varicella vaccine, live flu vaccine).Tell your doctor or pharmacist if you are taking other products that cause drowsiness, including alcohol, antihistamines (such as cetirizine, diphenhydramine), drugs for sleep or anxiety (such as alprazolam, diazepam, zolpidem), muscle relaxants, and narcotic pain relievers (such as codeine).Check the labels on all your medicines (such as cough-and-cold products) because they may contain ingredients that could cause drowsiness. Ask your pharmacist for more details.Check all prescription and nonprescription medicine labels carefully since many medications also contain pain relievers known as NSAIDs (nonsteroidal anti-inflammatory drugs such as ibuprofen, naproxen). Using these medications with aspirin/meprobamate may increase the possibility of stomach bleeding/ulcers.To prevent an overdose of aspirin, read the labels carefully before taking other pain relievers or cold products to make sure they do not contain aspirin.This medication may interfere with certain laboratory tests (including certain urine sugar tests), possibly causing false test results. Make sure laboratory personnel and all your doctors know you use this drug.This document does not contain all possible interactions. Therefore, before using this product, tell your doctor or pharmacist of all the products you use. Keep a list of all your medications with you, and share the list with your doctor and pharmacist.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Need help identifying pills and medications?
Back to Medications Index